# SDR MWEA020129

- Difficulty date: February 15, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 75,914 hours, 90,188 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT87B
- Part serial: 654071
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT CRUISE ALT LEFT ENGINE MASTER CAUTION, LEFT ENGINE OIL PRESSURE LOW ANNUNCIATOR ON.  LEFT ENGINE OIL PRESSURE IS ZERO.  LEFT OIL TEMP IS 20 DEGREES CELSIUS AND QUANTITY IS 17-18 QUARTS.  SHUT DOWN BY SELECTION.  REMOVED AND REPLACED ENGINE.
